Inclusion properties for certain subclasses of analytic functions defined by using the generalized Bessel functions

Downloads

DOI:

https://doi.org/10.26637/mjm303/015

Abstract

By making use of the operator Bνc defined by the generalized Bessel functions of the first kind, the authors introduce and investigate several new subclasses of starlike, convex, close-to-convex and quasi-convex functions. The authors establish inclusion relationships associated with the aforementioned operator. Some interesting corollaries and consequences of the main inclusion relationships are also considered.

Keywords:

Analytic functions, Starlike functions, Convex functions, Close-to-convex functions, Quasi-convex functions, Generalized Bessel functions

Mathematics Subject Classification:

30C45, 33C10, 33C90
  • Pages: 360-367
  • Date Published: 01-07-2015
  • Vol. 3 No. 03 (2015): Malaya Journal of Matematik (MJM)

Á. Baricz, Generalized Bessel Functions of the First Kind, Lecture Notes in Mathematics, Vol. 1994, SpringerVerlag, Berlin, Heidelberg and New York, 2010. DOI: https://doi.org/10.1007/978-3-642-12230-9

E. Deniz, Differential subordination and superordination results for an operator associated with the generalized Bessel function [arXiv:1204.0698v1 [math.CV]].

E. Deniz, H. Orhan and H. M. Srivastava, Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions, Taiwanese J. Math. 15 (2011), 883-917. DOI: https://doi.org/10.11650/twjm/1500406240

P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Band 259, SpringerVerlag, New York, Berlin, Heidelberg and Tokyo, 1983.

S. S. Miller and P. T. Mocanu, Second-order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305. DOI: https://doi.org/10.1016/0022-247X(78)90181-6

K. I. Noor, On quasiconvex functions and related topics, Internat. J. Math. Math. Sci. 10 (1987), 241-258. DOI: https://doi.org/10.1155/S0161171287000310

S. Owa, M. Nunokawa, H. Saitoh and H. M. Srivastava, Close-to-convexity, starlikeness, and convexity of certain analytic functions, Appl. Math. Lett. 15 (2002), 63-69. DOI: https://doi.org/10.1016/S0893-9659(01)00094-5

J. K. Prajapat, Certain geometric properties of normalized Bessel functions, Appl. Math. Lett. 24 (2011), 2133-2139. DOI: https://doi.org/10.1016/j.aml.2011.06.014

H. M. Srivastava, M. K. Aouf and R. M. El-Ashwah, Some inclusion relationships associated with a certain class of integral operators, Asian-European J. Math. 3 (2010), 667-684. DOI: https://doi.org/10.1142/S1793557110000519

H. M. Srivastava, S. M. Khairnar and M. More, Inclusion properties of a subclass of analytic functions defined by an integral operator involving the Gauss hypergeometric function, Appl. Math. Comput. 218 (2011), 3810-3821. DOI: https://doi.org/10.1016/j.amc.2011.09.026

H. M. Srivastava and S. Owa (Editors), Current Topics in Analytic Function Theory, World Scientific Publishing Company, Singapore, New Jersey, London and Hong Kong, 1992. DOI: https://doi.org/10.1142/1628

G. N. Watson, A Treatise on the Theory of Bessel Functions, Second edition, Cambridge University Press, Cambridge, London and New York, 1944.

  • NA

Metrics

PDF views
71
Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20266.0
|

Published

01-07-2015

How to Cite

H. M. Srivastava, K. A. Selvakumaran, and S. D. Purohit. “Inclusion Properties for Certain Subclasses of Analytic Functions Defined by Using the Generalized Bessel Functions”. Malaya Journal of Matematik, vol. 3, no. 03, July 2015, pp. 360-7, doi:10.26637/mjm303/015.